# SDR SWAA2023050122730

- Difficulty date: March 31, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N282WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32534
- Aircraft time: 51,971 hours, 31,009 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL LOCATED BS847 TO BS867 AT LEVEL LBL24.75 AFT CARGO COMPARTMENT 2023-219789<[01] REPLACED WEB INTERCOSTAL LOCATED BS847 TO BS867 AT LEVEL LBL24.75 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND INSTALLED FASTENERS IAW B737-700 SRM 51-40-02 AND DRAWING # 149A8100 REV -;[02] CORRECTED STEP1. REPLACED WEB INTERCOSTAL LOCATED BS847 TO BS867 AT LEVEL LBL24.75 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND INSTALLED FASTENERS IAW B737-700 SRM 51-40-02 AND DRAWING # 149A8100 REV - . SEE INDIVIDUAL SIGNOFFS BELOW;[03] REPLACED WEB INTERCOSTAL LOCATED BS847 TO BS867 AT LEVEL LBL24.75 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND INSTALLED FASTENERS IAW B737-700 SRM 51-40-02 AND DRAWING # 149A8100 REV - . SEE INDIVIDUAL SIGNOFFS BELOW RII CERTIFIED
